On the approximation of the solutions of equations in Banach spaces by sequences

Abstract

Let \(X\) be a Banach space, \(Y\) a normed space \(P:X\rightarrow Y\) a nonlinear operator and the equation \(P\left( x\right) =0\) with solution \(x^{\ast}\). Consider \(\Sigma:=\left( x_{n}\right) _{n\geq0}\) a sequence from \(X\) and define the convergence order of \(\Sigma\) with respect to the solution of equation \(P\left( x\right) =0\). We give a general result with sufficient conditions such that the sequence \(\Sigma\) converge to the solution \(x^{\ast}\) with a given convergence order.

Authors

Ion Păvăloiu

Title

Original title (in French)

Sur l’approximation des solutions des equations à l’aide des suites à éléments dans un espace de Banach

English translation of the title

On the approximation of the solutions of equations in Banach spaces by sequences

Keywords

approximation sequences; nonlinear equations in Banach spaces; convergence order.

References

[1] Ghinea, M., Sur la resolution des equations operationnelles dans les espaces de Banach, Revue Francaise de traitement de l’information, 8, 3–22, (1965).

[2] Pavaloiu, I., Sur les procedes iteratifs a un ordre eleve de convergence, Mathematica, 12 (35), 2, 309–324, (1970).

[3] Traub, J. F., Iterative Methods for the Solution of Equations. Prentice-Hall Inc. Englewood Cliffs N. J. (1964).

PDF

About this paper

Cite this paper as:

I. Păvăloiu, Sur l’approximation des solutions des equations à l’aide des suites à éléments dans un espace de Banach, Anal. Numér. Théor. Approx., 5 (1976) no. 1, pp. 63-67 (in French).

Journal

Mathematica – Revue d’Analyse Numérique et de Théorie de l’Approximation
L’Analyse Numérique et la Théorie de l’Approximation

Publisher Name

Editura Academia R. S. Romane

Paper on journal website
Print ISBN

1010-3376

Online ISBN

2457-8118

Google Scholar Profile

Related Posts

No results found.

Menu